Publication
Title
The noncircular shape of the radial head
Author
Abstract
Language
English
Source (journal)
Journal of hand surgery : American volume / American Society for Surgery of the Hand. - St.Louis, Mo.
Publication
St.Louis, Mo. : 2003
ISSN
0363-5023
Volume/pages
28:6(2003), p. 972-978
ISI
000186710500013
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 24.02.2009
Last edited 21.08.2018
To cite this reference